# SDR 98FDEA00685

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731443
- Condition: Inop
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, GEAR RAISED NORMALLY IND LEVER TURN OFF, RED DOOR LIGHT ON FWD PNL AND RT GEAR DOOR, LT ON S/O'S PNL ILLUM.  RAISED GEAR HANDLE TO UP AND RED DOOR LT.  USING MANUAL LEVER-OPER RT GEAR DOOR NUMEROUS TIMES.  DOOR LOCKED OK, NO HYD LEAK NOTE IND.  REPLACED RT GEAR DOOR ACTUATOR PER MM 32-32-8, OPS AND LEAK CK OK.
